Publikacje:
- J. Ochab, M. Ulaszek: On Some Inclusion in the Set Theory, Journal of Mathematics and Applications 45 (2022), 129-132; https://oficyna.prz.edu.pl/zeszyty-naukowe/journal-of-math/jma-45-2022
- J. Banaś, J. Ochab, T. Zając, On the smoothness of normed spaces, Annals of Functional Analysis 15, 9 (2024); https://doi.org/10.1007/s43034-023-00310-z
Konferencje:
- MNA 2021 - Methods of Nonlinear Analysis in Differential and Integral Equations, Katedra Analizy Nieliniowej, Politechnika Rzeszowska, 15-16.05.2021, 22-23.05.2021, tytuł referatu: Functions connected with convexity and smoothness of normed spaces
- The 14th International Conference on Fixed Point Theory and its Applications, Transilvania University of Braşov, Rumunia, 11-14.07.2023, tytuł referatu: On the smoothness of normed spaces
- ANA 2025 - Advances in Nonlinear Analysis, Katedra Analizy Nieliniowej, Politechnika Rzeszowska, 30.06.-2.07.2025, tytuł referatu: Functions of bounded variation on real half-axis
- Workshop Measures of Noncompactness and Their Applications, Politechnika Rzeszowska, 24-25.09.2025, tytuł referatu: Solvability of a quadratic Hammerstein integral equation of Riemann-Stieltjes type on an unbounded interval
Rozdziały w monografiach:
- J. Szczupiel, Functions of bounded variation on real half-axis in "Selected Topics in Operator Theory and Topology" (Scientific editor: S. Dudek), Oficyna Wydawnicza Politechniki Rzeszowskiej, Rzeszów 2025, pp. 13-32.
Redakcja monografii:
- "Current Research in Nonlinear Analysis and Differential Geometry", J. Szczupiel, Oficyna Wydawnicza Politechniki Rzeszowskiej, Rzeszów 2025.

